# SDR ASAA2014022107235

- Difficulty date: February 21, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353521
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 927 AND S25R FWD STRINGER CLIP IS CRACKED. ACFT GROUNDED.  R & R STRINGER CLIP AFT CARGO AT STA 927 S-25R IAW SRM 51-40-02-0G-0.
